# SDR 2008FA0000126

- Difficulty date: January 11, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565B4P
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 1808M15G03
- Part serial: FCPFCEKV
- Condition: Unserviceable
- Location: Hpt Nozzle
- Component: Hpt Nozzle Modu, Cfmint
- Component part number: 1887M19G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSY OF THE CORE MAJOR MODULE, REMOVED FROM ESN 779408, REMOVAL OF THE COMBUSTION LINER MODULE EXPOSED THE FWD INNER NOZZLE SUPPORT (FINS).  IT WAS NOTED THAT THE FINS HAD 1-OFF AREA OF LOCALIZED EROSION WHICH HAD RESULTED IN PENETRATION OF THE COMPONENT.  THE EROSION WAS LOCATED ON THE SUPPORT BODY SECTION OF THE COMPONENT, JUST AFT OF THE FWD (CLOCKWISE).  THE CAUSE OF THE EROSION IS UNKNOWN.  CIRCUMFERENTIAL EROSION TO THE SUPPORT BODY OF THE FINS IS COMMON BUT LOCALIZED EROSION, AS SEEN IN THIS INSTANCE HAS NOT BEEN SEEN, PREVIOUSLY.  ALL AFFECTED PARTS ARE SCHEDULED FOR RETURN TO MFG FOR FAILURE ANALYSIS.  (K)
